# SDR UIEA2019100985674

- Difficulty date: October 6, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,869 hours, 10,725 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DET 1 STATUS MESSAGE.( PERFORMED FIRE/OVHT TEST IAW B767 AMM 26-10-00, STATUS MSG CLEARED.
